# SDR 0400436638

- Difficulty date: March 14, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 71,585 hours, 9,419 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 813640407
- Condition: Burned
- Location: 2b Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, FIRE FLASHED FROM THE GALLEY 2B POSITION 2-17 OVEN.  PULLED OVEN CIRCUIT BREAKERS AND AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED OVEN AND REMOVED DEBRIS FROM BEHIND THE OVEN.  OPERATIONAL CHECK GOOD.
